MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN 9 FR DUAL-LUMEN CV CATHETER, CUTDOWN TRAY WITH SURECUFF TISSUE INGROWTH; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS HICKMAN 9 FR DUAL-LUMEN CV CATHETER, CUTDOWN TRAY WITH SURECUFF TISSUE INGROWTH; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 0600340
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of huas0718 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that after use on the patient resistance was experienced during the aspiration test.There was no reported patient injury.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of difficulty aspirating is unconfirmed, problem could not be reproduced.The sample returned was one 9 fr dual lumen catheter with cuff.A 14 mm section of the distal end has been removed from the main catheter section.Blood residue is visible on the cuff.The matching ends of the catheter (main and trimmed section) match in pattern and appear to be trimmed using a sharpened instrument.Aspiration and flushing of the catheter using a 12 ml syringe revealed it to be patent without leaks.As no functional issue was found, the complaint is unconfirmed.A lot history review (lhr) of huas0718 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
HICKMAN 9 FR DUAL-LUMEN CV CATHETER, CUTDOWN TRAY WITH SURECUFF TISSUE INGROWTH
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7423344
Report Number3006260740-2018-00669
Device Sequence Number16586520
Product Code LJS
UDI-Device Identifier00801741051760
UDI-Public(01)00801741051760
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600340
Device Catalogue Number0600330
Device Lot NumberHUAS0718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1